Ambien Tablets – Take Them, But Not Too Much!

By | August 11, 2017

Zolpidem Tartarate, commonly sold under the brand name of Ambien, is one of the most popular and widely used sleeping pills, all over the world; due to its proven effectiveness in providing relief from insomnia. It affects certain unbalanced chemicals in the brains of insomniacs and as a result, induces sedation.

Since Ambien tablets are usually prescribed by doctors for short periods of time, they do not cause dependence, and problems related to withdrawal and overdose as long as you stick to the doctor’s guidelines and prescribed dosage. However, you could accidentally or unintentionally overdose on Ambien sleeping tablets, which causes multiple side-effects.

What Could Lead To Ambien Overdose?

Strictly speaking, any time you take more Ambien than prescribed by the doctor, you are overdosing on the medication. This could happen due to many reasons, such as:Your insomnia gets chronic and you increase the dose or frequency of Ambien to get some sleepYou start taking the tablet without consulting a doctor. Remember that dosage for Ambien varies from person to person. The doctor takes into account various factors, such as the age, gender, medical history, cause(s) of sleep disturbances, and overall health condition of the patient to determine the right dosage of Ambien or any other sleeping pill.You try to get high from the tablet.You have a history of substance abuse and easy access to the sleeping tablets.You combine the tablet with any other medicine(s) without consulting a doctor; a condition called ‘poly-substance abuse’.You combine the tablet with alcoholSevere depression can also lead to Ambien overdoseIf you are involved in any of the above mentioned acts, it is highly likely that you are taking Ambien more than you need to.

How to Know If You Are Taking Too Much Ambien?

A person involved in Ambien overdose experience any or all of the following signs and symptoms:Impaired cognitionDecreasing work performanceContinuous feelings of tirednessMemory lossConfusionDizzinessHallucinationsLow breathing and heart rateVomitingSlurred speechLack or loss of balanceClumsinessFaintingFeeling too drowsyDecreased responsivenessHypoxemiaThe fact that signs and symptoms of Ambien overdose appear very quickly makes it treatable, if the patient consult a doctor immediately after noticing them.

Although Ambien tablets are generally characterized as one of the safest sleeping pills and the risks for its overdose are much less than other sedatives, patients need to be very careful while using this medication. This is because an overdose of Ambien sleeping tablets can cause serious health problems and can prove to be fatal, in extreme cases. Therefore, it is recommended to stick to the doctor’s guidelines for the safe use of this effective sedative and to get rid of your insomnia in a healthy way.

Sleeping-tablets.org provides high quality Ambien Tablets.

Leave a Reply

Your email address will not be published. Required fields are marked *